# SDR CA001212007

- Difficulty date: November 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 24,884 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 114N300252
- Condition: Missing
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT IN CLIMB PHASE OF TAKEOFF. CREW REPORTED THAT WHEN THEY MOVED THE FLAP/SLAT HANDLE FROM POSITION 1 TO FULLY RETRACTED THAT A NOISE WAS HEARD. UPON CARRYING OUT A VISUAL INSPECTION,  IT WAS OBSERVED THAT A PORTION APPROXIMATELY 800 SQUARE INCHES OF THE TRAILING UPPER EDGE OF #6 SLAT WAS MISSING. THE CAUSE IS NOT YET DETERMINED.
